Browse "MA-Journal Papers(저널논문)" by Title

Showing results 101 to 120 of 1570

101
A Nonlinear Structure Tensor with the Diffusivity Matrix Composed of the Image Gradient

Hahn, J; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.34, no.2, pp.137 - 151, 2009-06

102
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

103
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

104
A note on an extended born method in inverse scattering problems

Choi, UJinresearcher, APPLIED MATHEMATICS LETTERS, v.12, no.3, pp.71 - 76, 1999-02

105
A note on approximate Bayesian bootstrap imputation

Kim, Jae Kwangresearcher, BIOMETRIKA, v.89, no.2, pp.470 - 477, 2002-06

106
A note on collapsibility in DAG models of contingency tables

Kim, Sung-Horesearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.33, no.3, pp.575 - 590, 2006-09

107
A note on Magnus conjecture

Kwon, Kil Hyunresearcher; B. H. Yoo; G. J. Yoon, INTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156, 2003-01

108
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

109
A note on multiple imputation for method of moments estimation

Yang, S; Kim, Jae Kwangresearcher, BIOMETRIKA, v.103, no.1, pp.244 - 251, 2016-03

110
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

111
A NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS

Hahn, Sang-Geunresearcher; KIM, JK, FIBONACCI QUARTERLY, v.33, no.3, pp.283 - 288, 1995

112
A note on n-harmonic majorants

, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.0, pp.461-472, 1986-12

113
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

114
A note on partitions into distinct parts and odd parts

Kim, Dongsuresearcher; Yee, AJ, RAMANUJAN JOURNAL, v.3, no.2, pp.227 - 231, 1999-06

115
A Note on Public Key Cryptosystem

S. HAHNresearcher, 충청수학회지, v.2, no.1, pp.51 - 54, 1989-06

116
A note on regression estimation with unknown population size

Kim, Jae Kwangresearcher; Hidiroglou, Michael; Nambeu, Christian Olivier, SURVEY METHODOLOGY, v.42, no.1, pp.121 - 135, 2016-06

117
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

118
A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

119
A note on the rank of semigroups

Shin, Su-Jinresearcher; Yoo, Ji-Sang, SEMIGROUP FORUM, v.81, no.2, pp.335 - 343, 2010-10

120
A note on the space H^{p,a}

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.1, pp.47 - 52, 1987-07

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0